MathSciNet Relay Station
MathSciNet bibliographic data
MR511460 (80a:18013) 18F25
Keune, Frans The relativization of $K\sb{2}$. J. Algebra 54 (1978), no. 1, 159–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement